Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for black discoloration in groin area

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8802 Questions

default
Posted on Tue, 8 Nov 2016 in Skin Hair and Nails
Question: Hi,
I am/was suffering from athelets foot and jock itch from sometime. I have usedd some anti fungal powders and the itching has stopped since few months. But the groin area has turned black. Apart from that my butt itches a lot and there is a big black pattern on my butt and the anus. Please help me.
doctor
Answered by Dr. Kakkar S. 15 minutes later
Brief Answer:
Oral and topical antifungals

Detailed Answer:
Hello and welcome to healthcaremagic

I am dr.kakkar(dermatologist). I have gone through your query and I have noted your concern.

You still seem to have active fungal infections as well as post inflammmatory hyperpigmentation due to that.

Unless and until, fungal infection is adequately treated, itching and pigmentation is likely to persist.

I would suggest an Oral antifungal e.g Tab Zimig 250 mg (Terbinafine), once daily for 2 weeks.

Topically you may use Zimig cream (1% terbinafine cream), 2x daily for 2-4 weeks.

You may also take a tablet of levocetrizine 10 mg (Teczine 10mg tablet), once daily in evening for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 18 minutes later
Hi..

Thanks for your reply.

Medication as suggested by you:
1. Tab Zimig 250 mg (Terbinafine), once daily for 2 weeks.
2. Zimig cream (1% terbinafine cream), 2x daily for 2-4 weeks.
3. levocetrizine 10 mg (Teczine 10mg tablet), once daily in evening

* Do you want me to take all the above medications together... ? or are they alternatives to one another.
* Once i follow the medication, how long may it take for the situations to cure and the hyperpigmentation to subside?
* Are there any side-effects i need to be aware of.

Thanks in advance.


doctor
Answered by Dr. Kakkar S. 22 hours later
Brief Answer:
Antifungal treatment

Detailed Answer:
Hi

You need to take all medicines.
Itching should resolve on 2 wedks. Pigmentation would take longer (2-3 months) provided there is no recurrence.
No side effects with these medications in most people.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Oral antifungal

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

any idea what these white marks are

doctor1 MD

Having a terrible yeast infection….used the Monistate with cortisone and it is burning awful and can't get any relief! is there anything else i can...